Please note, due to unusually high demand, processing times for Veterinary Prescriptions is currently up to 5 working days. 
Royal Mail are currently experiencing resourcing issues affecting deliveries in some areas. Click Here for more details

Ibuprofen - Everything You Need To Know

Ibuprofen - Everything You Need To Know

Published: 20th February, 2019 in: Cough, Cold and Flu Health Health Advice

What is Ibucalm Ibuprofen?

Ibuprofen is a type of pain killer called a 'non steroidal anti inflammatory drug' also known as NSAID. It is used to relieve rheumatic and muscular pain, pain of arthritic conditions, backache, neuralgia, migraine, headache, dental pain, period pains, and the symptoms of cold and flu - just to name a few. Ibuprofen can also be used to control a high temperature/fever, for example when someone is suffering with the flu. 

Ibuprofen is available over the counter without a prescription. 

How to take Ibucalm Ibuprofen

These instructions are specifically for Ibucalm Ibuprofen and you should check the dosage instructions for each pack individually as instructions may vary from brand to brand. 

For adults, the elderly, and children over 12 years: take 1 tablet every 4 to 8 hours. Do not take more than 3 tablets in 24 hours. Take the tablet with food and swallow whole with a drink of water. Do not take for longer than 10 days. Take the lowest dose for the shortest time necessary to relieve your symptoms. If symptoms persist or worsen then consult your doctor. 

Do not give these tablets to children under 12 years old except on the advice of a doctor. If in adolescents this product is required fore more than 3 days, or the symptoms worsen, a doctor should be consulted. 

When to not take Ibucalm Ibuprofen

Ibucalm is only for short term use. Do not exceed recommended dosages. Consult your doctor before taking these tablets if you are pregnant or think you may be pregnant. Ideally pregnant women should not take Ibuprofen. 

Do not take these tablets if:

  • You are allergic to Ibuprofen or any of the other ingredients in this product. The ingredients can be found on the product box, on the product informational leaflet inside the box, or on the individual product page located on our site. 
  • Have a history of allergy to aspirin, ibuprofen, or NSAIDs which includes attacks of asthma, swelling of the nose and throat, skin rashes, or a runny nose. 
  • Have an active, or a history of recurrent, peptic ulcers (more than two).
  • Are over 6 months pregnant.
  • Are already taking aspirin at doses above 75mg daily or taking any other NSAID.
  • Have severe liver, kidney, or heart problems.
  • Have a history of gastro-intestinal bleeding or perforation related to the use of NSAIDs.

If you are taking other medicines you should also consult your doctor before taking Ibucalm Ibuprofen. 

 

It is recommended that you read the product informational leaflet (found inside the box alongside the product) before taking Ibucalm Ibuprofen.